Well I just performed a search to see if there was any link to Osteopenia and Fibromyalgia.
This is just a short post with a link and I should add here first that I have had a skin condition for a very, very long time and going back to 1985 or a little later.
I had previously thought this was either psoriasis or eczema and had been given shampoo for this via prescription from the late 80’s. Even the mother of my 22 year old daughter knew I had this prior to my daughter being born and was getting Selsun along with Nizoral shampoo for it.
For the last 13 or so years I have had foot pain and hip and back pains going back longer then this by a number of years.
In recent years I succeeded in just a couple of years in where decades of NHS investigations and tests had not and self-diagnosed Fibromyalgia Syndrome. I then had to manipulate and cheat after being lied to several times and get my self-diagnosis of FMS confirmed at Guy’s Hospital.
At the same time my right knee problem was spotted for the second time in three years just by looking at it, diagnosed and then later retracted from the hospital letter by someone within the NHS.
I have the recordings of the appointments and at least one is on this blog.
Now when I looked into Fibromyalgia Syndrome, and ‘syndrome’ means it is not fully understood, I discovered it can cause skin conditions and have met other FMS sufferers who have the same skin conditions. The same ‘skin conditions’ in as far as the only thing that has ever worked on it is PURE Tea Tree Oil.
But imagine my surprise when I find a website that states that people with Psoriasis can develop Psioratic Arthritis and go on to develop Fibromyalgia Syndrome?!
Remember, I already ascertained, proved and can prove that the NHS knew I had Fibromyalgia long before I self-diagnosed it.
It is all on this blog in paperwork, letters, emails and secret recordings I have been posting for over three and a half years and paperwork going back over ten years.
Yup! SOmeone is claiming that Psoriatic Arthritis can cause Fibromyalgia Syndrome! That is what it states here …